# SDR SWAA2024102837069

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA312 AND STR5L TO STR6L AT PASSENGER CABIN 2024-572213<[01] REPAIRED FRAME LOCATED STA312 AND STR5L TO STR6L AT PASSENGER CABIN IAW EA M-22-153-01244.;[02] REPAIRED FRAME LOCATED STA312 AND STR5L TO STR6L AT PASSENGER CABIN IAW EA M-22-153-01244. SEE TTG8Q00VURM9
